MathSciNet Relay Station
MathSciNet bibliographic data
MR2569009 (2011a:14049) 14G32 (14D23 14F35)
Boggi, Marco The congruence subgroup property for the hyperelliptic modular group: the open surface case. Hiroshima Math. J. 39 (2009), no. 3, 351–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement